Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have fever, headache. Took Tylenol. Feeling cold, hot and body ache. What is the problem?

Hi Dr, I got a fever 2 days ago when i woke up in the morning. It came with left half head ach, I took tylenol . It was okay though the head ache still stayed. The day after that I had school and didnt take any medicine but I felt ok. Today is the third day, i feel ache all over my body, left half head ache is still there, a bit feeling cold-hot.
Asked On : Fri, 11 May 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
good day sir
hope u r fine
i think u r suffering from viral infection or flu
just take rest eat healthy food,drink lot of wate if warm its better
if u feel fatigue or body ach u can take simple pain killer and anti cold medicine
if u r suffering very much u have to consult yr family physician
dont worry u will be cured in 3 days take care ,get well soon
Answered: Wed, 15 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor